Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

No periods after taking mensovit plus. What should be the next step?

hi i am asha from kerala, my period date every month 5th normally happened 2-3 days before on this date but this tyme not happened so i checked pregnency ( i-can) but it showing positive so i visited clinic doctor and he suggested me to take mensovit plus .... now i took that and now its 4 days nothing happened help on this ....what is my next stage...? i dont want this time baby bcos now my child is just 1 and half yrs old . so kindly help me on this issue and guide me how to go further...... thanks & regards asha.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  1185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you are not on any contraception and menstruating regularly, then it is highly possible that you could have conceived. You may not get a withdrawal bleeding in such circumstances. You should consult your gynecologist and after assessment and if everything else is normal, you may go for a medical abortion if you do not want to continue your pregnancy. Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor